# SDR COMA9960388

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N710CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7241
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract Mech
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED.  RESET FLAP SYSTEM.
